# SDR 20000403SH001

- Difficulty date: January 14, 2000
- Submitted: April 3, 2000
- Operation: General aviation
- Aircraft: N7264H
- Make and model: Cessna T206H
- Aircraft serial: T20608103
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Hose
- Part number: AE366303760274
- Condition: Burned
- Location: Turbocharger
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCAVENGE OIL HOSE TO TURBOCHARGER BURNED UP BY EXHAUST PIPE.  USED ALTERNATE ROUTE TO BYPASS EXHAUSE PIPE.  (X)
